advertisement
Question
Posted by: Me | 2007/06/14

Stomach pains/blood

Hi Doc,

Last week i noticed blood in my stools, it was bright red blood. I went to the doc, and she diagnosed me with Piles. Ive also been getting lower stomach pains lately. And have noticed i have also been getting strange pains in different parts of my body. The other morning i woke up and my leg was so sore i could hardly move it.And i didnt injure my leg or anything.im currently using Oratane, and im not sure if that could be causing some of my symptoms.
Thanks for your help!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Me
No I don't think these two sets of symptoms necessarily have a connection with each other.
Oratane can make your joints and muscles feel tender and stiff. Other side effects of Oratane include skin infections, peeling of the palms and soles of the feet, bleeding and inflammation of the gums, headaches, blurred vision, dizziness, weight loss, diarrhoea, an abnormal menstrual cycle, hairloss and depression.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement